# SDR CALA2024101702673

- Difficulty date: September 25, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N2250U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66590
- Aircraft time: 20,767 hours, 2,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 144W13114
- Condition: Damaged
- Location: Zone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 9352088 STR 1R BETWEEN STA.1350 AND 1371 DAMAGED WHILE REMOVING LIGHTENING STRIKE DAMAGE.  REMOVED ADF ANTENA DECAL REF IPC 34-57-02-01 AND REMOVED STRINGER FASTENERS REF SRM 53-00-03. ACPD FPI INSP. ON NEW STRINGER REF NTM 20-20-02 P 8..NO CRACKS REPAIR STRINGER 7150-T77511, PO# 3844252330-3,  TRIMMED THE REPAIR STRINGER TO .90 INCH RADIUS REF AMM APPLIED ALODINE ON BARE ALUMINUM MATERIAL REF SRM 51-20-01 CORRECTION: TRIMMED THE REPAIR STRINGER EDGES TO .90 INCH RADIUS. 53-00-03-2R-1 FIG. 202 REF AMM 53-00-03-2R-1 FIG. 202 CUT STRINGER 1R AT STA .1350+9" 1/8 REMOVED DAMAGE REF. SRM 53-00-03-2R-1 REMOVED STRINGER CLIP AND DOME NUT PLATE NEAR STA 1350 STR.1R REMOVED UPPR SKIN FASTERERS FOR STR REPAIR AND CUT STR REPAIR ACP HFEC 777 NTM PART 6 51-00-01 PROCDURE 2 AND 3 . ROTARY REF SRM 53-00-03-2R1 PART TO LENGTH. TRIMMING TO FIT REF. SRM 53-00-03-2R-1 SCANNER OF HOLES COMMON TO SKIN AND STRINGER AND STRINGER CUTS GOOD NO CRACKS OR DEFECTS. FOUND REPAIR STRINGER NOT MFG PER SRM. 53-00-03-2R-1. TRANSFERED FASTENER HOLES TO NEW REPAIR "Z" ANGLE, LAYING OUT REPAIR FASTENERS ONTO REPAIR ANGLE REF.SRM 53-00-03-2R-1 REPAIR 1 FIG.205. TRIMMED OUT ORIGINAL STRINGER FWD AND AFT BY ONE FASTENER, ACPD FPI INSP. ON NEW STRINGER REF NTM 20-20-02 P 8..NO CRACKS ALSO VERIFIED REPAIR STRINGER 7150-T77511, PO# 3844252330-3 REMOVED 2 EACH ADDITIONAL FASTENERS FWD TO MEET THE MINIMUM LEAVING 2D SPACING IN REF TO A
